Tokyo Journal of Mathematics

On the Topology of Simple Fold Maps

Kazuhiro SAKUMA

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 17, Number 1 (1994), 21-32.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
http://projecteuclid.org/euclid.tjm/1270128185

Digital Object Identifier
doi:10.3836/tjm/1270128185

Mathematical Reviews number (MathSciNet)
MR1279567

Zentralblatt MATH identifier
0833.57017

Citation

SAKUMA, Kazuhiro. On the Topology of Simple Fold Maps. Tokyo Journal of Mathematics 17 (1994), no. 1, 21--32. doi:10.3836/tjm/1270128185. http://projecteuclid.org/euclid.tjm/1270128185.


Export citation